Extremes of weighted Dirichlet arrays

Détails

ID Serval
serval:BIB_73DBE3E0C124
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Extremes of weighted Dirichlet arrays
Périodique
Extremes
Auteur(s)
Hashorva E.
ISSN
1386-1999
1572-915X ([electronic])
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
11
Numéro
4
Pages
393-420
Langue
anglais
Résumé
In this paper we study the asymptotic behaviour of sample maxima of weighted Dirichlet triangular arrays. Two cases are interesting for our analysis, a) the associated random radius of the triangular array has distribution function in the Gumbel, b) or in the Weibull max-domain of attraction. In this paper we derive the asymptotic conditions that turn such arrays in Husler-Reiss triangular arrays.
Mots-clé
Husler-Reiss triangular array, Weighted Dirichlet random vectors, Max-domain of attractions, Tail asymptotics, Asymptotic independence, Max-stable distribution
Web of science
Création de la notice
03/09/2010 11:26
Dernière modification de la notice
03/03/2018 18:20
Données d'usage